# SDR 0301266636

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 69,722 hours, 9,174 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Condition: Burned
- Location: Zone D
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN ELECTRICAL ODOR EMITTED BY DOOR 2R. AIRCRAFT DECLARED A YELLOW EMERGENCY, RETURNED TO SPN, AND LANDED WITHOUT INCIDENT. REPLACED 'D' ZONE COLUMN TIMER DECODER. OPERATIONAL CHECK GOOD.
